CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Uniqueness and short time regularity of the weak Kähler-Ricci flow

Eleonora Di Nezza ; Hoang Chinh Lu (Institutionen för matematiska vetenskaper)
Advances in Mathematics (0001-8708). Vol. 305 (2017), p. 953-993.
[Artikel, refereegranskad vetenskaplig]

Let X be a compact Kähler manifold. We prove that the Kähler–Ricci flow starting from arbitrary closed positive (1,1)-currents is smooth outside some analytic subset. This regularity result is optimal, meaning that the flow has positive Lelong numbers for short time if the initial current has. We also prove that the flow is unique when starting from currents with zero Lelong numbers.

Nyckelord: Generalized capacity; Kähler-Ricci flow; Lelong number; Monge–Ampère equation; Quasi plurisubharmonic function

Denna post skapades 2017-01-30. Senast ändrad 2017-08-18.
CPL Pubid: 247845


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)



Chalmers infrastruktur